English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The indeterminacy of word segmentation and the nature of morphology and syntax

MPS-Authors
/persons/resource/persons72732

Haspelmath,  Martin
Department of Linguistics, Max Planck Institute for Evolutionary Anthropology, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Haspelmath, M. (2011). The indeterminacy of word segmentation and the nature of morphology and syntax. Folia Linguistica, 45(1), 31-80. doi:10.1515/flin.2011.002.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-F2AF-A
Abstract
There is no abstract available